# SDR U302008F00000

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 21,534 hours, 7,796 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AC WAS RELEASED FROM MAINT AFTER A HANGAR VISIT.  ON LANDING, BOTH NR 1 AND NR 2 THRUST REVERSER T/R`S DID NOT DEPLOY.  AC LANDED WITHOUT FURTHER INCIDENT.  MAINT INSPECTED AND FOUND THE T/R HCU "QUICK RELEASE" PINS IN THE "MAINTENANCE" POSITION.  MAINTENANCE MADE BOTH T/R`S SERVICEABLE IAW AMM 78-30-081-041. C/W OPS CHECK IAW AMM 78-31-00-081-042. BOTH THRUST REVERSERS OPS CHECKED OK.  AC RETURNED TO SERVICE.  (K)
